MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 50 TWO-HOLES; ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 50 TWO-HOLES; ACETABULAR CUP
Model Number 01.32.150DH
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 10/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 october 2020: lot 178259: (b)(4) items manufactured and released on 29-mar-2018.Expiration date: 2023-03-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115) lot.178993.Batch review performed on 29 october 2020: lot 178993: (b)(4) items manufactured and released on 04-dec-2017.Expiration date: 2022-11-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot.174521.Batch review performed on 18 november 2020: lot 174521: (b)(4) items manufactured and released on 07-dec-2017.Expiration date: 2022-11-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to developing psoas tendonitis.The cause of the psoas tendonitis is unknown.2 years and 5 months after the primary the surgeon revised the acetabular components and the ceramic head.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL 50 TWO-HOLES
Common Device Name
ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10860816
Report Number3005180920-2020-00803
Device Sequence Number17131032
Product Code LPH
UDI-Device Identifier07630030810763
UDI-Public07630030810763
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2023
Device Model Number01.32.150DH
Device Catalogue Number01.32.150DH
Device Lot Number178259
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;